# SDR UALA2012012500512

- Difficulty date: January 25, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 75,282 hours, 21,921 cycles
- Engine: Pwa PW2037
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Connector
- Condition: Defective
- Location: Lav Overfill
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFORMED BY UTILITY THAT ALL LAVS WILL NOT TAKE FLUID.   FOUND BREAKER A3 POPPED ON P34 PANEL FILL LAV CONT.  RESET CB.  POPPED AGAIN.  FOUND ARCING BETWEEN CONNECTOR AND AFT LAV OVERFILL DETECTOR, REPLACED CONNECTOR AND DETECTOR, OP CK GOOD.
